# SDR USAA2009011690085

- Difficulty date: December 24, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 63,136 hours, 43,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - GALVANIC CORROSION ON SUPPORT DECK BETWEEN BS 500C TO BS 500D, & BETWEEN S26R TO S27R IN FORWARD CARGO COMPARTMENT.  REPAIRED  SUPPORT DECK BETWEEN BS 500C TO BS 500D, & BETWEEN S26R TO S27R IN FORWARD CARGO COMPARTMENT IAW B737 SRM 53-00-53.
